T Nation

Testicular Atrophy After Small Amounts of T?

Look what TC wrote for you:

1 Like

Thanks for alerting me to this. I now realise that my testicles are remaining in a permanent state of atrophy even when not on any TRT. It’s coming up to 5 weeks since I took 75mg of Test E and my balls are small and soft (but not painful). As mentioned before, I have no libido. I’m also gaining fat and losing muscle. Will this ever get better or am I screwed? I feel like a eunuch. Taking T doesn’t make it any better at any dosage. I can’t exercise because I’m permanently exhausted.

Your balls will stay atrophied on TRT unless you respond well to HCG. You will feel better on TRT probably. I don’t worry about my ball size much.

I’m not on TRT at the moment - that’s why I’m worried. And I haven’t responded well to TRT for 18 months now. I guess if I felt well, on or off TRT, I could get over the ball shrinkage. But I feel far from well.

1 Like

Some people never feel great. They hop on TRT hoping it will improve all aspects of their life (energy, mood, libido), and are disappointed. I am kinda in that bucket. I feel slightly better on it, but in no way do I have tons of energy. TRT made my body nice. That is mostly what it did.

You might need something else to feel really good. Some people just do. No shame in needing an anti depressant / anxiety or something (I probably need one).

Yeah, I’m open to all of that and have been on various. TRT made me feel very good for a while, until I took too much and pushed my estradiol up too high for a few months. My body won’t forgive me, a year later. It also made me lean, which I loved, but even that doesn’t work any more. If I take TRT now it has this weird paradoxical effect where it makes me fat and bloated. I don’t know what’s going on. Nobody can explain it but it’s very real.

You might just be experiencing initial bloating when starting again. I started a blast at 875 mg/wk, and my initial feelings on the blast were “I am really looking terrible and fat”.

875mg per week!? Wow. It was less than that (and one, 100mg shot of deca) that got me into the mess I’m in. Either you have a really strong constitution or I’ve a particularly weak one. I’ve always tended to get text book side effects on any medication.

I won’t touch Deca. Just to many potential sides to the dick, and mental health. I am not a good candidate for it as someone who has experienced ED in the past (probably to much porn), and also not mentally stable enough.

Part of side effects is placebo. If you think you will get them, chances are you will. Not saying that is you. Just keep it in mind.

I’m certain this isn’t placebo but as for deca…I seem to have been hit by all the worst deca sides from just a one off, small amount, way back in April 2020. Every night I just go to sleep hoping it’ll be better in the morning. I haven’t had sex since before this pandemic started!

Well, I don’t think getting off TRT is going to help with any issues related to Deca. I don’t want to recommend more drugs, but I think if you tried a reasonable dose TRT, it would probably help.

As far as ED, there shouldn’t be any shame in needing Cialis or Viagra. They work. Libido is a tougher nut to crack IMO (pun intended). Some guys feel an increase in libido on Masteron or Proviron. I know of a person who said it made libido worse though, but I don’t think that is typical.

I tried proviron. No help. I have viagra and yeah it helps. And actually I can get hard without it. I guess what’s going on could be more accurately described as lack of sensation down there. Like half the nerve endings are gone. And I don’t react to stimuli unless I pro-actively sit myself down and start watching porn. And I have zero morning erections